# SDR DALA2015070104063

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 61,235 hours, 44,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE UPPER AFT HORIZONTAL SKIN PANEL HAS INDICATION ON LFEC INSPECTION. APPROXIMATELY 1" LONG.    CRACK INDICATION CONFIRMED IAW NDTSPM 06-10-02.005.   COMPLIED WITH PRI 537341-14AD, REV O. TEMPORARY REPAIRED IAW ER/A 537341-14AD, REV ORIG.
